# SDR CALA2017102703791

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 62,405 hours, 21,858 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A165154
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

THE NR 1 LE SLAT TRANSIT LIGHT IS ON WITH OVERHEAD LE DEVICE PANEL SHOWING NORMAL.  EMERGENCY DECLARED.  REPLACED L/E SLAT, B SYSTEM PRESSURE LINE. SERVICED THE HYD SYS IAW MM 12-12-00.  OPS CHECKED IAW MM 27-81-00. NO FAULTS NOTED. NO FURTHER LEAKS NOTED. OK FOR SERVICE.
